# SDR SWAA2021031750837

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN 15021; INTERNAL INSPECTION OF R1 BEAR STRAP; FOUND .300' CRACK ON FWD SIDE OF FASTENER LOCATED AT BS 294 THREE INCHES BELOW S-8R. ENGINEERING DISPOSITION REQUIRED. / REPAIRED CRACKED AT THE BEAR STRAP AT BS294; 3' BELOW S-8R PER 737-700 SRM 53-10-01-2R-6 (REPAIR 6) AND ESR #21-01354
